# SDR QXEA2017101100608

- Difficulty date: October 5, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 CORRODED.      REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-00-00-01, 51-40-15-02-01,  SRM 51-42-05-02-01 AND DWG 85328201, REV E.
